# SDR DALA2016082406202

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER EDGE WEB AT STA 580 IS EXFOLIATED.  R & R C-1 DOOR LOWER EDGE WEB AT STA 580 IAW SRM 51-40-02 AND DWG 143N6603, REV E.
